# SDR HALA2018072600406

- Difficulty date: July 25, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N489HA
- Make and model: Boeing 717-200
- Aircraft serial: 55002
- Aircraft time: 30,494 hours, 45,055 cycles
- System (JASC): 2424 · AC Regulator
- Part: Inverter
- Part number: 100201020752
- Part serial: GD000196
- Condition: Malfunctioned
- Part time: 14 hours, 32 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN ARMING EMERGENCY PWR, EMER AC COMES OFFLINE.  REMOVED AND REPLACED STATIC INVERTER PER AMM 24-24-01. OK FOR SVC.
